MAUDE Adverse Event Report: BECTON DICKINSON 9 IN EXTENSION SET W/MAX Y; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 9 IN EXTENSION SET W/MAX Y; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MPX5302-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material: mpx5302-c batch#: unknown it was reported by the customer that item imempx5302c is leaking.Verbatim: rcc received a complaint via email.Email(s) attached item: mpx5302-c quantity affected:2ea serial/lot number:unk po : 4517509137 are any samples available for return? yes reported issue: customer xxxx emailed stating that item imempx5302c is leaking.
 
Additional Manufacturer Narrative
Initial mdr submission with device evaluation.He customer reported leakage, and returned one sample of material mpx5302-c, lot 24059222.Upon initial visual examination, the set had no defects or abnormalities.The set was then tested at all connections with a 10 ml bd syringe, but no leakage was found.All connections were plugged/closed to create pressure.The complaint could not be verified.The root cause could not be found without a verified failure.Device history record review for model mpx5302-c lot number 24059222 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 09may2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
9 IN EXTENSION SET W/MAX Y
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MDS DCHU
75 north fairway drive
vernon hills IL 60061
Manufacturer Contact
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19940754
Report Number9616066-2024-01110
Device Sequence Number4953482
Product Code FPA
UDI-Device Identifier10885403237232
UDI-Public(01)10885403237232
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMPX5302-C
Device Lot Number24059222
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown